# SDR DALA2022040102223

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 92,887 hours, 38,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 2L AND 3R DOOR KNOCKER WILL NOT EXTEND. CORRECTIVE ACTION: ROUBLESHOT AND FOUND KNOCKER BINDING ON DOOR PANEL, ADJUSTED KNOCKER OPS TEST GOOD. (8475024)
